# SDR SROM200100026

- Difficulty date: August 21, 2001
- Submitted: August 21, 2001
- Operation: General aviation
- Aircraft: N736BP
- Make and model: Boeing 737205
- Aircraft serial: 23465
- Aircraft time: 30,386 hours, 30,295 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 106056342
- Condition: Chafed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

DURING NORMAL CRUISE FLIGHT LEFT "A" SYSTEM HYDRAULIC LOW PRESSURE LIGHT ILLUMINATED, LEFT "A" SYSTEM PUMP TURNED OFF AND NOTICED QUNTITY WAS LOW, THEN "A" SYSTEM RIGHT SIDE STARTED TO FLUCUATE AND SHUT DOWN WITH RETURN TO ANC.  INSPECTION FOUND PRESSURE LINE CHAFFED THRU AT GENERATOR BLAST TUBE SUPPORT JUST AFT OF PUMP.  REPLACE LINE. AND ADDED CLAMP STAND OFF.  REPLACED CASE DRAIN FILTER WHICH WAS FOUND CLEAN.  OPS AND LEAK CHECKED GOOD.  REFILLED HYD SYSTEM.  REF. 29-11-41.
